# SDR 2005FA0000274

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Bypass Switch
- Part number: RC914UK096
- Part serial: 6790
- Condition: Sheared
- Location: Filter
- Part time: 4,550 hours, 3,055 cycles
- Component: Filter Assembly, Pall
- Component part number: 99144655
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

1 OF THE SREWS (P/N AA-2100-11D99)HAD THE HEAD SHEAR OFF JUST UNDER THE HEAD. THIS SCREW, 1 OF 4 HOLD THE FILTER BYPASS DIFFERENTIAL PRESSURE INDICATOR TO THE TOP OF THE FILTER ASSEMBLY. THE AFFECTED SYSTEM WAS THE RUDDER STANDBY. HYDRAULIC FLUID WAS LEAKING STATICLY WITH THE SYSTEM DEPRESSURIZED.
